# SDR SIMA200926503

- Difficulty date: September 14, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 15,171 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT SERVICE DOOR TO BE CORRODED AT FS 319.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.
